# SDR SWAA2017111517797

- Difficulty date: October 17, 2017
- Submitted: November 15, 2017
- Operation: Air carrier
- Aircraft: N761RR
- Make and model: Boeing 737-7H4
- Aircraft serial: 27875
- Aircraft time: 62,680 hours, 36,460 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A3150
- Condition: Corroded
- Location: Bs 420
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR FUSELAGE SKIN CORRODED AT BS 420+10, BETWEEN STRINGERS 28L TO 28R.  REPAIRED THE SKIN IAW SRM IAW EA.
